# SDR FDEA202209162378

- Difficulty date: September 16, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: ANB73783
- Condition: Cracked
- Location: Rt Mlg Dor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE - RIGHT HAND AFT CENTER LANDING GEAR DOOR - UPPER FORWARD   EXTERNAL SURFACE IS CRACKED (MARKED). REPAIRED PER SRM 52-00-00-2R FIG.204 SHT.2
